# SDR GUUA95157020111A

- Difficulty date: February 1, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 29,777 hours, 34,827 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT WING UPPER SKIN T/E CORROSION AND DEBOND BETWEEN WING STATIONS 127.00 THROUGH 174.00 JUST FWD OF NR4 FLAP.  REMOVED DAMAGE AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
